# SDR WX0500015

- Difficulty date: February 4, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49998
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RNO TO YKM - CREW REPORTED STRONG SULPHURIC SMELL COMING OUT OF THE VENTS ON CLIMB-OUT.  AIRCRAFT RETURNED TO RNO WHERE CREW REPORTED RUBBER/ACRID SMELL ON FINAL DESCEND.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND DIRTY COALESCER BAGS, MAINTENANCE REMOVED AND REPLACED COALESCER BAGS IAW MM 21-20-02.  PERFORMED HIGH POWER RUNS AND COULD NOT DUPLICATE SMELL.  AIRCRAFT RETURNED TO SERVICE.
